# SDR DALA2023112809774

- Difficulty date: November 27, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 87,140 hours, 11,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 WHILE OVERNIGHT IN ATL, DAMAGE NEAR THE RH PITOT PROBE WAS CAUSED DUE TO GROUND EQUIPMENT. DAMAGE CONSISTS OF A DENT WITH GOUGE APPROXIMATELY 5" LONG, LOCATED BETWEEN FR 5 AND 6, AND JUST ABOVE THE STR30R LAP SPLICE. DAMAGE WAS INITIALLY CUTOUT PER A330-300 SRM 53-11-11-300-012 BUT THE CUTOUT WAS TOO LONG TO CONTINUE WITHOUT DEVIATION. THE CUTOUT MEASURES 5.5" L X 1.0" W AND IS LOCATED 1.0" ABOVE THE LAP SPLICE AND 0.6" FWD OF THE FR7 FASTENER ROW. CORRECTIVE ACTION: REF ER/A 614011-14. (0083182)
